Remarks on approximate harmonic maps

Yumnei Chen, Fang Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)161-169
Number of pages9
JournalCommentarii Mathematici Helvetici
Volume70
Issue number1
DOIs
StatePublished - Dec 1995

Fingerprint

Harmonic Maps

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Remarks on approximate harmonic maps. / Chen, Yumnei; Lin, Fang Hua.

In: Commentarii Mathematici Helvetici, Vol. 70, No. 1, 12.1995, p. 161-169.

Research output: Contribution to journalArticle

Chen, Yumnei ; Lin, Fang Hua. / Remarks on approximate harmonic maps. In: Commentarii Mathematici Helvetici. 1995 ; Vol. 70, No. 1. pp. 161-169.
@article{5292b7f8ff594c6891637b9755bf4c25,
title = "Remarks on approximate harmonic maps",
author = "Yumnei Chen and Lin, {Fang Hua}",
year = "1995",
month = "12",
doi = "10.1007/BF02566002",
language = "English (US)",
volume = "70",
pages = "161--169",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Remarks on approximate harmonic maps

AU - Chen, Yumnei

AU - Lin, Fang Hua

PY - 1995/12

Y1 - 1995/12

UR - http://www.scopus.com/inward/record.url?scp=51249169799&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249169799&partnerID=8YFLogxK

U2 - 10.1007/BF02566002

DO - 10.1007/BF02566002

M3 - Article

AN - SCOPUS:51249169799

VL - 70

SP - 161

EP - 169

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -